# SDR ICRR202111240001

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Yoke
- Part number: BA6703707013
- Part serial: 2111136
- Condition: Cracked
- Location: Engine Mount Com
- Component: Yoke, Bombdr
- Component part number: BA6703707013
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK INDICATION WAS DISCOVERED DURING FPI PENETRANT PER CMM 71-21-02. MIL-I-6866. TSN AND CSN UNKNOWN.
